Turkish Journal of Mathematics
We introduce certain modified Meyer-König and Zeller operators and we study their approximation properties. The similar results for modified Bernstein polynomials were given in .
Meyer-König and Zeller operator, degree of approximation, Voronovskaya theorem
REMPULSKA, LUCYNA and TOMCZAK, KAROLINA (2006) "On Certain Modified Meyer-König and Zeller Operators," Turkish Journal of Mathematics: Vol. 30: No. 2, Article 1. Available at: https://journals.tubitak.gov.tr/math/vol30/iss2/1